Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Getting headache, back pain and feeling tired after masturbation. Should I be worried?

I am 17.5 male...and i oftenly mastrobate...some times thrice a day...i feel very tired after back pains and sometime i also get a headache there any need to worry? but some days are also spent by me without actually depends on my mood..!! Can you suggest me something? am i addicted to this?
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  138
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Dec 2012
Hello Amanleo,

Welcome to HCM and thanks for posting.

The defining characteristic of any addiction is that it interferes with one major area in your life and that you are unable to stop despite strong efforts to do so. Some common symptoms that you may be addicted to masturbation include:
- Seeking out increasingly graphic, extreme or violent pornography
- Feeling ashamed of your masturbation habits
- Having trouble in a relationship because of masturbation
- Having trouble with sexual arousal or in-person sexual interactions because masturbation is easier or more pleasurable
- Masturbating in inappropriate locations such as at work, at school, in the car or in public
- Legal trouble because of masturbation or other sexual behaviors
- Difficulty with time management
- Feelings of frustration, anger, sadness or depression when you can’t masturbate
People do not usually experience back pains and headache after masturbating, but may usually feel guilty which might lead to anxiety which in turn can micmic other problems ( like feeling ill, having a headache etc). You can see from the above described problems that masturbation addiction can cause a lot of future problems that might interfere with your social life.
Careful and organized masturbation can be good, for example doing it thrice weekly and avoiding more than ones or twice a day is a good way to go about it. Some sex specialist might even advice to abort it completely. But it is a delicate situation as it is a psychosocial problem and should be handled with care. You can manage the back pain and headache with analgesia such as acetaminophens.

Well wish you all the best and hope you find your way

Dr Nsah
Answered: Mon, 21 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor